# SDR FDEA202501160080

- Difficulty date: January 16, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK   CARGO COMPARTMENT SEAT TRACK AT STATION 1431 X= 8.5 FOUND CROWN WORN. MAIN DECK   CARGO COMPARTMENT AT SEAT TRACK STATION 1431, X= 8.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   STATION 1391 TO STATION 1451, X= 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REFER TO SNRM N00174 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIGINAL SUBMISSION DATE:  1/16/2025
